# SDR HNAA2011100600303

- Difficulty date: September 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 588-658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RT CARGO SEAT RAIL BETWEEN STA X588 AND X658.  BLENDED RT CARGO SEAT RAIL.  BLENDED SURFACE WITHIN LIMITS IAW RD8-53-4936.  COMPLIED WITH HFEC INSP, NO DEFECTS NOTED.
